American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Martin Tancer. Non-representability of finite projective planes by convex sets. Proc. Amer. Math. Soc. 138 (2010) 3285-3291. MR 2653958.
Abstract, references, and article information   
View Article: PDF

[2] Charles Fefferman. Whitney's extension problems and interpolation of data. Bull. Amer. Math. Soc. 46 (2009) 207-220. MR 2476412.
Abstract, references, and article information   
View Article: PDF

[3] Pavel Shvartsman. The Whitney extension problem and Lipschitz selections of set-valued mappings in jet-spaces. Trans. Amer. Math. Soc. 360 (2008) 5529-5550. MR 2415084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mabel A. Rodriguez and Fausto A. Toranzos. Structure of closed finitely starshaped sets. Proc. Amer. Math. Soc. 128 (2000) 1433-1441. MR 1706993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Konrad J. Swanepoel. Helly-type theorems for hollow axis-aligned boxes. Proc. Amer. Math. Soc. 127 (1999) 2155-2162. MR 1646208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information   
View Article: PDF

[7] Charles D. Horvath and Marc Lassonde. Intersection of sets with $n$-connected unions. Proc. Amer. Math. Soc. 125 (1997) 1209-1214. MR 1353386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Meir Katchalski and David Nashtir. On a conjecture of Danzer and Grünbaum. Proc. Amer. Math. Soc. 124 (1996) 3213-3218. MR 1376992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Noga Alon and Daniel J. Kleitman. Piercing convex sets . Bull. Amer. Math. Soc. 27 (1992) 252-256. MR 1149871.
Abstract, references, and article information   
View Article: PDF

[10] Marilyn Breen. Starshaped unions and nonempty intersections of convex sets in ${\bf R}\sp d$ . Proc. Amer. Math. Soc. 108 (1990) 817-820. MR 990413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marilyn Breen. A weak Krasnosel\cprime ski\u\i\ theorem in ${\bf R}\sp d$ . Proc. Amer. Math. Soc. 104 (1988) 558-562. MR 962828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. Stavrakas. Clear visibility and $L\sb 2$ sets . Proc. Amer. Math. Soc. 103 (1988) 1213-1215. MR 955012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marilyn Breen. $k$-partitions and a characterization for compact unions of $k$ starshaped sets . Proc. Amer. Math. Soc. 102 (1988) 677-680. MR 929001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jean B. Chan. A Krasnosel\cprime ski\u\i-type theorem involving $p$-arcs . Proc. Amer. Math. Soc. 102 (1988) 667-676. MR 929000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacob E. Goodman and Richard Pollack. Hadwiger's transversal theorem in higher dimensions . J. Amer. Math. Soc. 1 (1988) 301-309. MR 928260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marilyn Breen. A characterization theorem for bounded starshaped sets in the plane . Proc. Amer. Math. Soc. 94 (1985) 693-698. MR 792285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Krzysztof Kołodziejczyk. Two Helly type theorems . Proc. Amer. Math. Soc. 90 (1984) 412-414. MR 728359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Imre Bárány, Meir Katchalski and János Pach. Quantitative Helly-type theorems . Proc. Amer. Math. Soc. 86 (1982) 109-114. MR 663877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marilyn Breen. Clear visibility and the dimension of kernels of starshaped sets . Proc. Amer. Math. Soc. 85 (1982) 414-418. MR 656115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ȧsvald Lima. Banach spaces with the $4.3.$ intersection property . Proc. Amer. Math. Soc. 80 (1980) 431-434. MR 580998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Steven R. Lay. Separating two compact sets by a parallelotope . Proc. Amer. Math. Soc. 79 (1980) 279-284. MR 565354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Meir Katchalski and Ted Lewis. Cutting families of convex sets . Proc. Amer. Math. Soc. 79 (1980) 457-461. MR 567992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Katchalski and A. Liu. A problem of geometry in ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 75 (1979) 284-288. MR 532152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marilyn Breen. A Helly-type theorem for the dimension of the kernel of a starshaped set . Proc. Amer. Math. Soc. 73 (1979) 233-236. MR 516470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gerald Beer. Recession cones of nonconvex sets and increasing functions . Proc. Amer. Math. Soc. 73 (1979) 228-232. MR 516469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Meir Katchalski. A Helly type theorem on the sphere . Proc. Amer. Math. Soc. 66 (1977) 119-122. MR 0470868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marilyn Breen. Intersecting unions of convex sets in $R\sp{n}$ . Proc. Amer. Math. Soc. 51 (1975) 427-431. MR 0375088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steven R. Lay. Separation by cylindrical surfaces . Proc. Amer. Math. Soc. 36 (1972) 224-228. MR 0310767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1